PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 130 | 3 | 245-261
Tytuł artykułu

Reverse-Holder classes in the Orlicz spaces setting

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In connection with the $A_ϕ $ classes of weights (see [K-T] and [B-K]), we study, in the context of Orlicz spaces, the corresponding reverse-Hölder classes $RH_ϕ$. We prove that when ϕ is $Δ_2$ and has lower index greater than one, the class $RH_ϕ$ coincides with some reverse-Hölder class $RH_q,q>1$. For more general ϕ we still get $RH_ϕ ⊂ A_∞ = ⋃_{q>1}RH_q$ although the intersection of all these $RH_ϕ$ gives a proper subset of $⋂_{q>1}RH_q$.
Czasopismo
Rocznik
Tom
130
Numer
3
Strony
245-261
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-09-16
poprawiono
1998-01-12
Twórcy
autor
  • Programa Especial de Matemática Aplicada, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, República Argentina, harbour@alpha.arcride.edu.ar
autor
  • Programa Especial de Matemática Aplicada, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, República Argentina, salinas@alpha.arcride.edu.ar
autor
  • Programa Especial de Matemática Aplicada, Universidad Nacional del Litoral, Güemes 3450, 3000 Santa Fe, República Argentina, viviani@alpha.arcride.edu.ar.
Bibliografia
  • [B-K] S. Bloom and R. Kerman, Weighted Orlicz space integral inequalities for the Hardy-Littlewood maximal operator, Studia Math. 110 (1994), 149-167.
  • [CU-N] D. Cruz-Uribe, and C. J. Neugebauer, The structure of the reverse-Hölder classes, Trans. Amer. Math. Soc. 345 (1995), 2941-2960.
  • [C-F] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250.
  • [F] B. Franchi, Weighted Sobolev-Poincaré inequalities and pointwise estimates for a class of degenerate elliptic equations, Trans. Amer. Math. Soc. 327 (1991), 125-158.
  • [K-K] V. Kokilashvili and M. Krbec, Weighted Inequalities in Lorentz and Orlicz Spaces, World Sci., Singapore, 1991.
  • [K-T] R. Kerman and A. Torchinsky, Integral inequalities with weights for the Hardy maximal function, Studia Math. 71 (1982), 278-284.
  • [S-T] J. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Math. 1281, Springer, 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv130i3p245bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.